On $n$-submodules and $G.n$-submodules
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 245-262
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We investigate some properties of $n$-submodules. More precisely, we find a necessary and sufficient condition for every proper submodule of a module to be an $n$-submodule. Also, we show that if $M$ is a finitely generated $R$-module and $ \sqrt {{{\rm Ann} }_R(M)}$ is a prime ideal of $R$, then $M$ has $n$-submodule. Moreover, we define the notion of \hbox {$G.n$-submodule}, which is a generalization of the notion of $n$-submodule. We find some characterizations of $G.n$-submodules and we examine the way the aforementioned notions are related to each other.
We investigate some properties of $n$-submodules. More precisely, we find a necessary and sufficient condition for every proper submodule of a module to be an $n$-submodule. Also, we show that if $M$ is a finitely generated $R$-module and $ \sqrt {{{\rm Ann} }_R(M)}$ is a prime ideal of $R$, then $M$ has $n$-submodule. Moreover, we define the notion of \hbox {$G.n$-submodule}, which is a generalization of the notion of $n$-submodule. We find some characterizations of $G.n$-submodules and we examine the way the aforementioned notions are related to each other.
DOI :
10.21136/CMJ.2022.0094-22
Classification :
13C13, 16D10
Keywords: $n$-ideal; $n$-submodule; primary submodule
Keywords: $n$-ideal; $n$-submodule; primary submodule
@article{10_21136_CMJ_2022_0094_22,
author = {Karimzadeh, Somayeh and Moghaderi, Javad},
title = {On $n$-submodules and $G.n$-submodules},
journal = {Czechoslovak Mathematical Journal},
pages = {245--262},
year = {2023},
volume = {73},
number = {1},
doi = {10.21136/CMJ.2022.0094-22},
mrnumber = {4541100},
zbl = {07655766},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0094-22/}
}
TY - JOUR AU - Karimzadeh, Somayeh AU - Moghaderi, Javad TI - On $n$-submodules and $G.n$-submodules JO - Czechoslovak Mathematical Journal PY - 2023 SP - 245 EP - 262 VL - 73 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0094-22/ DO - 10.21136/CMJ.2022.0094-22 LA - en ID - 10_21136_CMJ_2022_0094_22 ER -
%0 Journal Article %A Karimzadeh, Somayeh %A Moghaderi, Javad %T On $n$-submodules and $G.n$-submodules %J Czechoslovak Mathematical Journal %D 2023 %P 245-262 %V 73 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0094-22/ %R 10.21136/CMJ.2022.0094-22 %G en %F 10_21136_CMJ_2022_0094_22
Karimzadeh, Somayeh; Moghaderi, Javad. On $n$-submodules and $G.n$-submodules. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 245-262. doi: 10.21136/CMJ.2022.0094-22
Cité par Sources :